# SDR AALA202310171457

- Difficulty date: October 3, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 16,672 hours, 7,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR BEAM UPPER CHORD AT BS 947, RBL 24. REPAIRED FLOOR BEAM UPPER CHORD PER SRM 53-70-51-2R-5.
